Advil ibuprofen 200 mg tablets pack of two
Advil Ibuprofen acts as anti-inflammatory, fever reducer and pain reliever. Advil temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps. Each dose of two tablets is individually wrapped.
- Pain relievers / medicines are packaged for first aid stations and kit replenishment.
- Packaged for individual use to replenish first aid stations and kits.
- 2 Per pack.
- 50 Packs per box.
California’s Proposition 65 Warning: May This item contains chemicals known to cause cancer, birth defects, or other reproductive harm. Reference by California Office of Environmental Health Hazard Assessment (OEHHA) at: www.oehha.ca.gov/prop65/prop65_list/Newlist.html.
- Do not use if seal is broken or missing.
- Keep out of reach of children.
- In case of overdose, get medical help or contact a Poison Control Center right away.
- Please read label for directions.
Shipping Weight : 1.00 lb